New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

butterfly53066
New Member


Date Joined Jun 2011
Total Posts : 1
   Posted 6/25/2011 12:24 PM (GMT -6)   
Hi everyone! I am new to the forum. I have SLE. I have been taking Plaquenil. I have extreme constant anxiety and insomnia ever since I started the medicine. I was wondering if anyone else had any of these side effects. Thank u....

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 6/25/2011 8:52 PM (GMT -6)   
I haven't had any problems.
Try melatona (sp?) to help you sleep. Sometimes lack of sleep can cause insomnia.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 4:52 PM (GMT -6)
There are a total of 3,006,195 posts in 329,313 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
322 Guest(s), 7 Registered Member(s) are currently online.  Details
borrelioburgdorferii, Froggy88, cashlessclay, Serenity Now, Admin, Lymie24, Shayanv